# SDR DALA1313673751

- Difficulty date: May 21, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 29669
- Aircraft time: 39,352 hours, 14,825 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550518
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 344 BL 0 FLOORBEAM CORRODED AT FASTENER HOLE.   REPAIRED IAW SRM 53-10-51 REPAIR 10 AND ERA 514881-14, REV ORIG.
